An extension of the Banach-Stone theorem - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Journal of the Australian Mathematical Society Year : 2018

An extension of the Banach-Stone theorem

Mohammed Bachir
  • Function : Author
  • PersonId : 960537
  • IdRef : 252864964

Abstract

We establish an extension of the Banach-Stone theorem to a class of isomorphism more general than isometries in a non compact framework. Some applications are given. In particular, we give a canonical representations of some (not necessarily linear) operators between product of function spaces. Our results are established for abstract class of function spaces included in the space of all continuous and bounded functions defined on a complete metric space.
No file

Dates and versions

hal-01552157 , version 1 (30-06-2017)

Identifiers

  • HAL Id : hal-01552157 , version 1

Cite

Mohammed Bachir. An extension of the Banach-Stone theorem. Journal of the Australian Mathematical Society, 2018, 105 (1), pp.1-23. ⟨hal-01552157⟩
163 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More